Home | Join Now | Print Page | Report Abuse | Sign In
News & Press: News

Some E-cigarette Users Are Having Seizures

Friday, April 5, 2019   (0 Comments)
Share |

From FDA website special announcement, April 3: The FDA has become aware that some people who use e-cigarettes have experienced seizures, with most reports involving youth or young adult users. Seizures or convulsions are known potential side effects of nicotine toxicity and have been reported in the scientific literature in relation to intentional or accidental swallowing of e-liquid. However, a recent uptick in voluntary reports of adverse experiences with tobacco products that mentioned seizures occurring with e-cigarette use (e.g., vaping) signal a potential emerging safety issue. The FDA continues to monitor all adverse experiences reported to the agency about the use of e-cigarettes and encourages the public to report cases of individuals who use e-cigarettes and have had a seizure via the online Safety Reporting Portal.

Read the Full Announcement


    Minnesota Pharmacists Association

     

    1000 Westgate Drive, Suite 252, St. Paul, MN 55114 | Phone: 651.697.1771 Fax: 650.290.2266 Email: info@mpha.org

    © 2019 MPhA. All Rights Reserved. Site Map.